# SDR TWAA9806922

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP15 MAINTENANCE CHECK, FOUND LONGERON 14R AT STATION 1076 WITH CRACKED FORMER.  REPAIRED FRAME PER SRM 53-03, FIG 4, AND STANDARD PRACTICES.  (M)
